Alert archive / Virginia / Special Weather Statements in 2021
Special Weather Statement, NWS Blacksburg, VA
NWS Blacksburg, VA issued this special weather statement at Apr 10, 2021, 4:20 PM EDT for Carroll County, Virginia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 10, 2021, 4:20 PM EDT (20:20 UTC)
- Expired
- Apr 10, 2021, 4:45 PM EDT
- In force
- 25 min
- Issued by
- NWS Blacksburg, VA
County Carroll County, VA
The radar
The Roanoke radar (KFCX), 61 km from the middle of the area, began a volume at 20:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Greensboro/Hi Pt, NC (KGSO), launched 12:00Z, 8.3 hours before the alert went out and 93 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 706 m above ground
- 0-6 km bulk shear
- 10 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 34 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
817
WWUS81 KRNK 102020
SPSRNK
Special Weather Statement
National Weather Service BLACKSBURG VA
420 PM EDT Sat Apr 10 2021
NCZ003-VAZ016-102045-
Surry-Carroll-
420 PM EDT Sat Apr 10 2021
...A SHOWER WITH GUSTY WINDS WILL AFFECT NORTHWESTERN SURRY AND
CARROLL COUNTIES...
At 419 PM EDT, a shower was located over Bottom, moving north at 40
mph.
Winds in excess of 40 mph are possible with this shower.
Locations impacted include...
Mount Airy...
Hillsville...
Dobson...
Fancy Gap...
Cana...
Bottom...
and Low Gap.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3642 8094 3656 8090 3656 8084 3661 8088
3685 8081 3678 8051 3675 8050 3665 8056
3666 8059 3662 8062 3660 8062 3656 8061
3636 8072
TIME...MOT...LOC 2019Z 198DEG 33KT 3649 8080
$$
WPWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this special weather statement went out at Apr 10, 2:20 PM EDT, 2 hours earlier.
Area forecast discussion, Apr 10, 2:20 PM EDT, 2 hours before
Area Forecast Discussion
National Weather Service Blacksburg VA
220 PM EDT Sat Apr 10 2021
.SYNOPSIS...
A cold front will pass across the region tonight into Sunday. Drier
conditions return for Monday as high pressure builds in from the
west. Scattered showers are possible Monday night into Tuesday.
&&
.NEAR TERM /THROUGH SUNDAY/...
As of 211 PM EDT Saturday...
Scattered showers and thunderstorms tonight, drier weather
expected Sunday.
Scattered showers have developed this afternoon in the southwest
mountains as highlighted by the HRRR and HighresW-ARW-East. SPC
Mesoscale Analysis at 17z indicated that CAPES have rebounded to
around 500 across southern portions of the forecast area. The
coverage of showers and thunderstorms will increase later this
afternoon into tonight. This convection will be enhanced by
shortwave troughs that rotate across the Appalachians this afternoon
into tonight. There remains the potential for a few strong to severe
thunderstorms as SPC pointed out in the marginal threat on Day 1
convective outlook. The main threats for severe will be in the form
of hail, given freezing levels around 10 kft,and locally damaging
winds. Locally heavy rain will be a possibility as precipitable
water values peak in the 1.2 to 1.4 inch range, especially in the
vicinity of the Blue Ridge where upslope windflow will enhance
rainfall amounts.
After the warm front lifts northeast this evening, a cold front will
travel across the central Appalachians tonight. Not much cold air
associated with this boundary, with Saturday night low temperatures
varying from the mid 40s in the mountains to the upper 50s in the
piedmont.
Compact closed upper-level low over the southern Great Lakes region
Sunday morning will move east into Sunday afternoon. Isolated to
scattered showers may be possible Sunday. Allowed for few showers
along the Blue Ridge as indicated by NAM. High temperatures Sunday
will range from the upper 50s in the mountains to the mid 70s in
the piedmont.
&&
.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY NIGHT/...
As of 211 PM EDT Saturday...
Drying out and staying mild Monday into Tuesday before a midweek
cooldown....
Our closed upper level low continues to meander in the vicinity of
the southern Great Lakes region Sunday night into Tuesday morning.
The low gradually drifts north and east while becoming a bit more
elongated in the overall flow across the upper Great Lakes and
interior Northeast. As a result our weather pattern will turn more
zonal or flat with not much in the way of significant weather
expected heading into midweek. However, as the low continues to
meander to our north and east it will send several weak short wave
impulses our way including a relatively moisture starved front late
Monday into Tuesday. The 12z GFS, Canadian, and Euro all illustrate
this fairly well with low end PoPs along and west of the Blue Ridge.
Life behind the front Tuesday brings dry and mild conditions for
Tuesday before another weak shortwave impulse scoots by to our
north and west late Tuesday into Wednesday.
Temperatures will remain above normal for most of period. Monday
looks to be the warmest day out ahead of the front with downsloping
westerly flow pushing highs well into the low to mid 70s in the west
to mid to upper 70s out east. Temps cool slightly Tuesday with mid
to upper 60s in the west and low to mid 70s out east. Wednesday
looks to be the coolest day with widespread highs in the 60s.
Overnight lows will steadily drop off as well with readings close to
50 Sunday and Monday nights before getting back into the low to mid
40s early Wednesday morning.
Confidence remains high in the short term period.
&&
.LONG TERM /WEDNESDAY THROUGH FRIDAY/...
As of 211 PM EDT Saturday...
Scattered shower chances and cooler temperatures as we enter into
the middle part of April...
Both Climate Prediction Center 6-10 day and 8-14 day temp/precip
outlooks progs the area for a cooler/wetter conditions to start the
middle part of April before a transition to cooler/drier conditions
to round out the month. Ensemble guidance tends to agree with these
trends with a deep digging trough setting up shop for many states
east of the Mississippi River and a piece of upper level energy
meandering off the East Coast. As a result we can expect a
continuation of low end precipitation chances with low confidence
and weak cold air advection heading into the latter half of the
workweek. For now kept I kept a slight chance of showers mainly
north of I-64 Wednesday into Thursday as a weak shortwave piece of
energy passes by to our north and energy offshore ejects further out
to sea.
Another area of low pressure arrives from the Ohio River Valley as
we enter the weekend ahead.
Confidence remains low to moderate in the long term period based on
the timing and moisture availability pivoting through.
&&
.AVIATION /18Z SATURDAY THROUGH THURSDAY/...
As of 131 PM EDT Saturday...
Scattered showers and thunderstorms are expected this afternoon
into tonight as a frontal boundary move across the region.
MVFR/IFR conditions are possible with convection and low clouds
or fog. Rain may be heavy at times, resulting in localized
reductions in visibility. Shower activity will diminish from
west to east during Saturday evening, though showers will linger
into Saturday night as a cold front approaches from the west.
In the wake of a cold front moving across the lower mid-Atlantic
on Sunday, westerly windflow will bring drier air and improving
flying conditions.
Medium confidence in ceilings,visibilities and winds during the
taf period.
Extended Aviation Discussion...
Another weak disturbance will approach the central
Appalachians on Monday night/early Tuesday, resulting in
scattered showers and possibly MVFR/IFR conditions for the
mountains.Isolated MVFR showers are possible Wednesday and
Thursday, mainly in the west. Dry weather will prevail Friday.
Scattered showers return for Saturday.
&&
.RNK WATCHES/WARNINGS/ADVISORIES...
VA...None.
NC...None.
WV...None.
&&
SYNOPSIS...KK/NF
NEAR TERM...KK
SHORT TERM...ET
LONG TERM...ET
AVIATION...KK/NFHazardous weather outlook, Apr 10, 2:34 PM EDT, 1 hour 46 minutes before
Hazardous Weather Outlook National Weather Service Blacksburg VA 234 PM EDT Sat Apr 10 2021 NCZ004>006-020-VAZ007-009-010-012-043>047-058-059-WVZ042-043-111845- Stokes-Rockingham-Caswell-Yadkin-Tazewell-Smyth-Bland-Wythe-Henry- Pittsylvania-Campbell-Appomattox-Buckingham-Halifax-Charlotte-Mercer- Summers- 234 PM EDT Sat Apr 10 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. A frontal boundary will pass across the region this afternoon and evening, bringing the possibility of a few strong to severe thunderstorms. These storms will be capable of producing large hail, as well as locally damaging winds. Locally heavy rain will also be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. NCZ001>003-018-019-VAZ011-013>020-022>024-032>035-WVZ044-507-508- 111845- Ashe-Alleghany NC-Surry-Watauga-Wilkes-Giles-Pulaski-Montgomery- Grayson-Carroll-Floyd-Craig-Alleghany VA-Bath-Roanoke-Botetourt- Rockbridge-Patrick-Franklin-Bedford-Amherst-Monroe- Eastern Greenbrier-Western Greenbrier- 234 PM EDT Sat Apr 10 2021 This Hazardous Weather Outlook is for north central North Carolina, northwest North Carolina, central Virginia, south central Virginia, southwest Virginia, west central Virginia and southeast West Virginia. .DAY ONE...This afternoon and tonight. A frontal boundary will pass across the region this afternoon and evening, bringing the possibility of a few strong to severe thunderstorms. These storms will be capable of producing large hail, as well as locally damaging winds. Locally heavy rain will also be possible. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a low probability for widespread hazardous weather. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Apr 10, 10:51 AM EDT, 5 hours 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1051 AM EDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0442 PM HAIL 4 W FERRUM 36.91N 80.08W
04/09/2021 E1.75 INCH FRANKLIN VA LAW ENFORCEMENT
HAILED FOR ABOUT 15 MINUTES DAMAGING CARS
AND TRUCKS, LARGEST WAS GOLF BALL.
&&
SHHLocal storm report, Apr 10, 11:12 AM EDT, 5 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1112 AM EDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0340 PM HAIL 4 NE FLOYD 36.95N 80.26W
04/09/2021 E1.25 INCH FLOYD VA PUBLIC
HAIL WAS SEVERAL INCHES DEEP. REPORTED AT
MARATHON GAS STATION.
&&
SHHLocal storm report, Apr 10, 12:11 PM EDT, 4 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1211 PM EDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0350 PM HAIL 4 ESE FLOYD 36.90N 80.26W
04/09/2021 E1.00 INCH FLOYD VA PUBLIC
&&
SHHLocal storm report, Apr 10, 2:15 PM EDT, 2 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE BLACKSBURG VA
215 PM EDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0306 PM HAIL IVANHOE 36.83N 80.95W
04/09/2021 E0.88 INCH WYTHE VA PUBLIC
0413 PM HAIL 4 N DUBLIN 37.17N 80.70W
04/09/2021 E0.25 INCH PULASKI VA PUBLIC
PEA SIZE HAIL REPORTED ALONG SHUFFLE RIDGE
LANE AND ROUTE 100.
0505 PM HAIL 4 WSW DRY FORK 36.73N 79.48W
04/09/2021 M1.25 INCH PITTSYLVANIA VA PUBLIC
0512 PM HAIL 2 W BLAIRS 36.68N 79.42W
04/09/2021 M1.25 INCH PITTSYLVANIA VA BROADCAST MEDIA
TIME ESTIMATED FROM RADAR.
0514 PM HAIL DRY FORK 36.75N 79.42W
04/09/2021 E1.00 INCH PITTSYLVANIA VA PUBLIC
0527 PM HAIL 3 NNW RINGGOLD 36.64N 79.31W
04/09/2021 E1.00 INCH PITTSYLVANIA VA TRAINED SPOTTER
0542 PM HAIL 4 ESE RINGGOLD 36.58N 79.22W
04/09/2021 E1.75 INCH PITTSYLVANIA VA TRAINED SPOTTER
0225 PM HAIL 2 WNW CHRISTIANSBURG 37.15N 80.43W
04/09/2021 E0.50 INCH MONTGOMERY VA PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0226 PM HAIL 1 WNW CHRISTIANSBURG 37.15N 80.42W
04/09/2021 E0.50 INCH MONTGOMERY VA NWS EMPLOYEE
0230 PM HAIL 2 SSW MERRIMAC 37.16N 80.44W
04/09/2021 M0.25 INCH MONTGOMERY VA PUBLIC
0549 PM HAIL 4 ENE CHILDRESS 37.09N 80.45W
04/09/2021 E0.25 INCH MONTGOMERY VA PUBLIC
0434 PM HAIL TURBEVILLE 36.62N 79.03W
04/09/2021 E1.25 INCH HALIFAX VA 911 CALL CENTER
0438 PM HAIL 1 NW CLUSTER SPRINGS 36.63N 78.93W
04/09/2021 E1.25 INCH HALIFAX VA 911 CALL CENTER
0545 PM HAIL 6 SSW ELMO 36.59N 79.17W
04/09/2021 M1.75 INCH HALIFAX VA TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 6 SSW
ELMO. DENTS TO SEVERAL VEHICLE HOODS AND
TRUNKS.
0609 PM HAIL 2 NNE CLUSTER SPRINGS 36.64N 78.90W
04/09/2021 E0.50 INCH HALIFAX VA PUBLIC
0614 PM HAIL 2 NNE CLUSTER SPRINGS 36.64N 78.90W
04/09/2021 E0.75 INCH HALIFAX VA PUBLIC
0619 PM HAIL 2 NNE CLUSTER SPRINGS 36.64N 78.90W
04/09/2021 U0.50 INCH HALIFAX VA PUBLIC
0648 PM HAIL 4 SE DRYBURG 36.70N 78.67W
04/09/2021 U0.50 INCH HALIFAX VA PUBLIC
0409 PM HAIL 1 SE FERRUM 36.91N 80.01W
04/09/2021 M1.00 INCH FRANKLIN VA PUBLIC
0420 PM HAIL 4 S ROCKY MOUNT 36.94N 79.88W
04/09/2021 E0.70 INCH FRANKLIN VA PUBLIC
0427 PM HAIL 1 ENE SONTAG 36.94N 79.78W
04/09/2021 M0.25 INCH FRANKLIN VA TRAINED SPOTTER
0442 PM HAIL 4 W FERRUM 36.91N 80.08W
04/09/2021 E1.75 INCH FRANKLIN VA LAW ENFORCEMENT
HAILED FOR ABOUT 15 MINUTES DAMAGING CARS
AND TRUCKS, LARGEST WAS GOLF BALL.
0500 PM HAIL FERRUM 36.92N 80.02W
04/09/2021 E0.75 INCH FRANKLIN VA PUBLIC
0309 PM HAIL 4 NW FLOYD 36.95N 80.37W
04/09/2021 E0.70 INCH FLOYD VA PUBLIC
0324 PM HAIL 4 E FLOYD 36.94N 80.25W
04/09/2021 U0.75 INCH FLOYD VA PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0325 PM HAIL 4 E FLOYD 36.94N 80.25W
04/09/2021 U1.00 INCH FLOYD VA PUBLIC
REPORT FROM MPING: QUARTER (1.00 IN.).
0326 PM HAIL 3 N FLOYD 36.96N 80.32W
04/09/2021 E1.00 INCH FLOYD VA NWS EMPLOYEE
NICKEL TO QUARTER SIZE HAIL STONES COATING
THE GROUND ALONG ROUTE 8 NORTH OF FLOYD.
0340 PM HAIL 4 NE FLOYD 36.95N 80.26W
04/09/2021 E1.25 INCH FLOYD VA PUBLIC
HAIL WAS SEVERAL INCHES DEEP. REPORTED AT
MARATHON GAS STATION.
0350 PM HAIL 4 ESE FLOYD 36.90N 80.26W
04/09/2021 E1.00 INCH FLOYD VA PUBLIC
0330 PM TSTM WND DMG 2 SW BACOVA JUNCTION 38.00N 79.89W
04/09/2021 BATH VA LAW ENFORCEMENT
ONE TREE DOWN NEAR COLES MOUNTAIN. TIME
ESTIMATED FROM RADAR.
0330 PM HAIL 1 NW HOT SPRINGS 38.01N 79.84W
04/09/2021 M0.88 INCH BATH VA PUBLIC
0246 PM HAIL 3 SE SILVERSTONE 36.27N 81.72W
04/09/2021 E0.25 INCH WATAUGA NC TRAINED SPOTTER
PEA SIZE HAIL.
0303 PM HAIL 2 NNW LOVILL 36.26N 81.74W
04/09/2021 E0.50 INCH WATAUGA NC PUBLIC
TIME ESTIMATED FROM RADAR.
0354 PM HAIL 1 E SEVEN DEVILS 36.15N 81.79W
04/09/2021 E0.50 INCH WATAUGA NC COCORAHS
0400 PM HAIL 1 N PINE RIDGE 36.51N 80.71W
04/09/2021 E0.25 INCH SURRY NC PUBLIC
0406 PM HAIL 2 NW TOAST 36.52N 80.64W
04/09/2021 U0.50 INCH SURRY NC PUBLIC
REPORT FROM MPING: HALF-INCH (0.50 IN.).
0407 PM HAIL 2 NW TOAST 36.52N 80.64W
04/09/2021 U0.75 INCH SURRY NC PUBLIC
REPORT FROM MPING: DIME (0.75 IN.).
0408 PM HAIL 2 NNW TOAST 36.52N 80.64W
04/09/2021 E0.50 INCH SURRY NC PUBLIC
0408 PM HAIL 2 NNW TOAST 36.52N 80.64W
04/09/2021 E0.70 INCH SURRY NC PUBLIC
0410 PM HAIL TOAST 36.50N 80.63W
04/09/2021 E0.88 INCH SURRY NC PUBLIC
0412 PM HAIL 2 NNW FLAT ROCK 36.53N 80.60W
04/09/2021 E0.88 INCH SURRY NC PUBLIC
0412 PM HAIL 1 N MOUNT AIRY 36.51N 80.61W
04/09/2021 E1.00 INCH SURRY NC PUBLIC
0420 PM HAIL 1 SE WOODVILLE 36.49N 80.47W
04/09/2021 M1.00 INCH SURRY NC PUBLIC
0426 PM HAIL 2 NW FLAT ROCK 36.52N 80.60W
04/09/2021 E0.88 INCH SURRY NC TRAINED SPOTTER
CORRECTS PREVIOUS HAIL REPORT FROM 2 NW FLAT
ROCK. A SOLID COATING OF NICKEL TO DIME SIZE
HAIL ON THE NORTHEAST SIDE OF MOUNT AIRY.
0516 PM HAIL LAWSONVILLE 36.49N 80.25W
04/09/2021 E0.25 INCH STOKES NC PUBLIC
&&Local storm report, Apr 10, 3:21 PM EDT, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
321 PM EDT SAT APR 10 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0425 PM HAIL 1 WSW MOUNTAIN VALLEY 36.78N 79.71W
04/09/2021 E1.00 INCH HENRY VA NEWSPAPER
CHATHAM ROAD AND MOUNTAIN VALLEY ROAD.
&&
SHHSpecial weather statement, Apr 10, 4:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service BLACKSBURG VA
420 PM EDT Sat Apr 10 2021
NCZ003-VAZ016-102045-
Surry-Carroll-
420 PM EDT Sat Apr 10 2021
...A SHOWER WITH GUSTY WINDS WILL AFFECT NORTHWESTERN SURRY AND
CARROLL COUNTIES...
At 419 PM EDT, a shower was located over Bottom, moving north at 40
mph.
Winds in excess of 40 mph are possible with this shower.
Locations impacted include...
Mount Airy...
Hillsville...
Dobson...
Fancy Gap...
Cana...
Bottom...
and Low Gap.
If outdoors, consider seeking shelter inside a building.
LAT...LON 3642 8094 3656 8090 3656 8084 3661 8088
3685 8081 3678 8051 3675 8050 3665 8056
3666 8059 3662 8062 3660 8062 3656 8061
3636 8072
TIME...MOT...LOC 2019Z 198DEG 33KT 3649 8080
WPThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 10, 4:51 PM EDT | Special Weather Statement | RNK | Carroll | 24 min |
| Apr 10, 6:07 PM EDT | Special Weather Statement | RNK | Patrick | 23 min |
| Apr 9, 8:43 PM EDT | Special Weather Statement | RNK | Surry | 47 min |
| Apr 9, 8:46 PM EDT | Special Weather Statement | RNK | Stokes | 44 min |
| Apr 9, 9:07 PM EDT | Special Weather Statement | RNK | Rockingham | 38 min |
| Apr 9, 9:25 PM EDT | Special Weather Statement | RNK | Stokes | 50 min |
| Apr 9, 11:18 PM EDT | Areal Flood Advisory | RNK | Rockingham | 3 hr |
| Apr 9, 11:21 PM EDT | Special Weather Statement | RNK | Rockingham | 24 min |
| Apr 10, 5:38 PM EDT | Special Weather Statement | RNK | Surry | 37 min |
| Apr 10, 7:23 PM EDT | Special Weather Statement | RNK | Yadkin | 37 min |
| Apr 10, 7:43 PM EDT | Special Weather Statement | RNK | Surry, Yadkin | 32 min |
| Apr 10, 7:57 PM EDT | Areal Flood Advisory | RNK | Ashe, Watauga | 3 hr |
Nearby
Special Weather Statements in Virginia, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.